MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation due to high impedances from the spinal cord stimulator (scs) system, however it is unclear if the impedances were from the leads or the lead splitters.Reprogramming was performed but did not resolve the inadequate stimulation.The patient underwent a revision procedure in which all the devices were explanted and replaced.The patient is doing well post operatively, and the devices will not be returned as they were discarded by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: infinion 16, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 19064111.Brand name: precision spectra, upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: 19132903.Brand name: na, upn: m365sc3400300, model: sc-3400-30, serial: (b)(6), batch: 19217416.Brand name: na, upn: m365sc3400300, model: sc-3400-30, serial: (b)(6), batch: 19298122.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22334055
Report Number3006630150-2025-04870
Device Sequence Number9160424
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)180414(10)19137308
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2018
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number19137308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/26/2025
Date Device Manufactured04/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale